# SDR SWAA2018061922906

- Difficulty date: June 12, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 69,510 hours, 41,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 284A62231
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONICS AND EQUIPMENT COMPARTMENT FLOOR PANEL COVER J-23 JUNCTION BOX DAMAGED ON FORWARD INBOARD CORNER.  REPAIRED PANEL PER SRM AND DWG.
